American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[3] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information   
View Article: PDF

[4] Alexandre Fernandes and Maria Ruas. Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane. Proc. Amer. Math. Soc. 141 (2013) 1125-1133.
Abstract, references, and article information   
View Article: PDF

[5] Jörg Wildeshaus. Motivic intersection complex. Contemporary Mathematics 571 (2012) 255-276.
Book volume table of contents   
View Article: PDF

[6] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[7] Sándor J. Kovács. The splitting principle and singularities. Contemporary Mathematics 564 (2012) 195-204.
Book volume table of contents   
View Article: PDF

[8] DongSeon Hwang and JongHae Keum. Construction of singular rational surfaces of Picard number one with ample canonical divisor. Proc. Amer. Math. Soc. 140 (2012) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[9] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[10] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information   
View Article: PDF

[11] Yoshiyuki Sakamaki. Automorphism groups on normal singular cubic surfaces with no parameters. Trans. Amer. Math. Soc. 362 (2010) 2641-2666. MR 2584614.
Abstract, references, and article information   
View Article: PDF

[12] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF

[13] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information   
View Article: PDF

[14] Tomohiro Okuma. The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008) 6643-6659. MR 2434304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] András I. Stipsicz. On the $\overline {\mu }$--invariant of rational surface singularities. Proc. Amer. Math. Soc. 136 (2008) 3815-3823. MR 2425720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Davis C. Doherty. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 2407-2415. MR 2390507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sébastien Guffroy. Dimension des familles de courbes lisses sur une surface quartique normale de $\mathbb{P}3$. Proc. Amer. Math. Soc. 135 (2007) 3499-3505. MR 2336563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Iain Gordon and Dmitriy Rumynin. Subregular representations of $\mathfrak{sl}_n$ and simple singularities of type $A_{n-1}$. II. Represent. Theory 8 (2004) 328-345. MR 2077485.
Abstract, references, and article information   
View Article: PDF

[20] David E. Anderson. A cusp singularity with no Galois cover by a complete intersection. Proc. Amer. Math. Soc. 132 (2004) 2517-2527. MR 2054775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ichiro Shimada. Rational double points on supersingular $K3$ surfaces. Math. Comp. 73 (2004) 1989-2017. MR 2059747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shunsuke Takagi and Kei-ichi Watanabe. When does the subadditivity theorem for multiplier ideals hold?. Trans. Amer. Math. Soc. 356 (2004) 3951-3961. MR 2058513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Adam Harris and Yoshihiro Tonegawa. A $\bar{\partial}\partial$--Poincaré lemma for forms near an isolated complex singularity. Proc. Amer. Math. Soc. 131 (2003) 3329-3334. MR 1990620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael Nakamaye. Base loci of linear series are numerically determined. Trans. Amer. Math. Soc. 355 (2003) 551-566. MR 1932713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Monique Lejeune-Jalabert and Ruth I. Michler. Affine hypersurfaces with Gorenstein singular loci. Proc. Amer. Math. Soc. 130 (2002) 3453-3460. MR 1918820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002) 1351-1371. MR 1873009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yongnam Lee. Interpretation of the deformation space of a determinantal Barlow surface via smoothings. Proc. Amer. Math. Soc. 130 (2002) 963-969. MR 1873768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thalia D. Jeffres. Singular set of some Kähler orbifolds. Trans. Amer. Math. Soc. 349 (1997) 1961-1971. MR 1389780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tadashi Tomaru. On numerically Gorenstein quasi-simple elliptic singularities with ${\bf C}\sp *$-action . Proc. Amer. Math. Soc. 120 (1994) 67-71. MR 1179594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2